It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi again!
You sure went through a lot. I dealt with a lot of losses too but I would get cry, kind of sick, anxiety, lose weight but in a few days I would be back to normal. I would, at least, know what caused it. It isn't like that anymore tho. I started getting this jittiery feeling for no cause or reason. I think it intensified by my worrying and wanting to know how and why-- I had no control and I dwell on how I felt everyday. I read in Dr. Christine Northrup's Wisdom of Menopause book that stressful events that occurred in your life has passed and if you have a tendency to have anxiety, the anxiety will re-surface when you are in peri-meno and be more intense. Have you gotte any blood test done at all?

Mine started this August as well. I got dry eyes suddenly and even though dry eyes does not sound serious, it was stressful having to wait for appointments, using drops every hour, being dizzy and vision not really right. I got myself all anxious because I didn't feel right. I didn't take any Ativan at the time-didn't think it was anxiety at the time.

You might be worrying and anxious about your visit to the clinic....I know I would be. That probably doesn't help any either.

You said your symptoms are all the time - doesn't the Ativan help? I don't get numbness, but I do get a little stiffness in my hands and arms...the tingling feeling is there sometimes too. I also wake up in the middle of the night and get the shakes...not everyday. I get sweaty, and it wakes me up and then I get anxious over it. I am trying to "deal with it" - the minute I start feeling this way, I take deep breaths through my nose and exhale using my abs. I tell myself to relax. I also use a relaxation tape to help me sleep. I will take .25 mg of Ativan before bedtime if I feel a little anxious. I also started taking lots of vitamins. I just started taking Magnesium at night - it is suppose to be good for your nerves and muscle. I suggest you take an Ativan before bedtime if you are experiencing this every night. I was really scare to use a lot of Ativan but I got to the point where I had to get my anxiety in control first - stablize myself, so I took .5 mg 3X a day for about 4-5 days. Then my doc put me on Paxil. Trust me, the Ativan we are taking is very small in comparison to what the rest of the world is using.

I have to come to terms with this because if I don't, it will feel crappy everyday. I am sick of feeling this way. I have to tell myself that there will be good days and there will be days when I don't feel good. I also have to get myself to eat small meals every 3-4 hours. It is hard when I don't feel like it and nothing appeals to me. I noticed sometimes the shakey could be from not eating. I lost about 9 lbs. over a 6-week period and that even worried me! By the way, one of Paxil's side effect is loss of appetite.

Even tho your mom went through meno later, you can still have "peri-meno" symptoms throughout your 40's until you hit meno yourself. Yep, this women hormone stuff is the pits! The more I talk to other woman, the more I find that everyone has "something"...and most everyone is on some kind of med.

Take care....take your Paxil...take the Ativan if you have to...lay down if you're tired and try to relax. Eat! I know this is easy for me to say but this is all we can do for now...

Molly





All times are GMT -7. The time now is 05:10 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!